MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170G
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the cpr handles needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in mar 31, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Examine the handles, brackets, and cables.Make sure that they are in good condition and secured to the bed.Make sure that the bracket and assembly are not bent or damaged.Make sure that the cable is not corroded.Replace or repair parts as necessary.Make sure that the screws are installed and fully tightened.Replace or tighten the screws as necessary.Fully raise the head section, then activate one of the cpr releases.Make sure that the head section lowers.Adjust the cpr cable as necessary.Do the same test on the other side of the bed.The technician replaced the cpr handles to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that careassist es155/255/455 had cpr function not activating.N issue.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25555915
Report Number3006697241-2026-00224
Device Sequence Number9996165
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278(11)130219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1170G
Device Catalogue NumberP1170G0000069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown